11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova, Jitka. “Is the Sky the Limit? On the Expansion Threshold of a Species’ Range.” PLoS Biology, vol. 16, no. 6, e2005372, Public Library of Science, 2018, doi:10.1371/journal.pbio.2005372.
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova, Jitka, and Nicholas H. Barton. “Limits to Adaptation along Environmental Gradients.” PNAS, vol. 112, no. 20, National Academy of Sciences, 2015, pp. 6401–06, doi:10.1073/pnas.1421515112.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova, Jitka, et al. “Erratum: Species’ Range: Adaptation in Space and Time (American Naturalist 174 (E186 E204)) .” American Naturalist, vol. 177, no. 4, University of Chicago Press, 2011, pp. 546–47, doi:10.1086/659642.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova, Jitka, and Nicholas H. Barton. “Genetic Drift Widens the Expected Cline but Narrows the Expected Cline Width.” Genetics, vol. 189, no. 1, Genetics Society of America, 2011, pp. 227–35, doi:10.1534/genetics.111.129817.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle, Jon, et al. “Why Is Adaptation Prevented at Ecological Margins? New Insights from Individual-Based Simulations.” Ecology Letters, vol. 13, no. 4, Wiley-Blackwell, 2010, pp. 485–94, doi:10.1111/j.1461-0248.2010.01442.x.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova, Jitka, et al. “Species’ Range: Adaptation in Space and Time.” American Naturalist, vol. 174, no. 5, University of Chicago Press, 2009, pp. E186–204, doi:10.1086/605958.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch, D., et al. “The Quest for a Null Model for Macroecological Patterns: Geometry of Species Distributions at Multiple Spatial Scales.” Ecology Letters, vol. 11, no. 8, Wiley-Blackwell, 2008, pp. 771–84, doi:3817.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle, Jon, et al. “Patterns of Biodiversity and Limits to Adaptation in Time and Space.” Evolution and Speciation, edited by J.R. R. K. Butlin and D. Schluter, Cambridge University Press, 2008, pp. 77–101, doi:3816.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova, Jitka, and Nicholas H. Barton. “Speciation through Competition: A Critical Review.” Evolution; International Journal of Organic Evolution, vol. 59, no. 6, Wiley-Blackwell, 2005, pp. 1194–210, doi:10.1111/j.0014-3820.2005.tb01771.x.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton, Nicholas H., and Jitka Polechova. “The Limitations of Adaptive Dynamics as a Model of Evolution.” Journal of Evolutionary Biology, vol. 18, no. 5, Wiley-Blackwell, 2005, pp. 1186–90, doi:10.1111/j.1420-9101.2005.00943.x.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova, Jitka, and P. Stopka. “Geometry of Social Relationships in the Old World Wood Mouse, Apodemus Sylvaticus.” Canadian Journal of Zoology, vol. 80, no. 8, NRC Research Press, 2002, pp. 1383–88, doi:3820.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed

11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova, Jitka. “Is the Sky the Limit? On the Expansion Threshold of a Species’ Range.” PLoS Biology, vol. 16, no. 6, e2005372, Public Library of Science, 2018, doi:10.1371/journal.pbio.2005372.
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova, Jitka, and Nicholas H. Barton. “Limits to Adaptation along Environmental Gradients.” PNAS, vol. 112, no. 20, National Academy of Sciences, 2015, pp. 6401–06, doi:10.1073/pnas.1421515112.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova, Jitka, et al. “Erratum: Species’ Range: Adaptation in Space and Time (American Naturalist 174 (E186 E204)) .” American Naturalist, vol. 177, no. 4, University of Chicago Press, 2011, pp. 546–47, doi:10.1086/659642.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova, Jitka, and Nicholas H. Barton. “Genetic Drift Widens the Expected Cline but Narrows the Expected Cline Width.” Genetics, vol. 189, no. 1, Genetics Society of America, 2011, pp. 227–35, doi:10.1534/genetics.111.129817.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle, Jon, et al. “Why Is Adaptation Prevented at Ecological Margins? New Insights from Individual-Based Simulations.” Ecology Letters, vol. 13, no. 4, Wiley-Blackwell, 2010, pp. 485–94, doi:10.1111/j.1461-0248.2010.01442.x.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova, Jitka, et al. “Species’ Range: Adaptation in Space and Time.” American Naturalist, vol. 174, no. 5, University of Chicago Press, 2009, pp. E186–204, doi:10.1086/605958.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch, D., et al. “The Quest for a Null Model for Macroecological Patterns: Geometry of Species Distributions at Multiple Spatial Scales.” Ecology Letters, vol. 11, no. 8, Wiley-Blackwell, 2008, pp. 771–84, doi:3817.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle, Jon, et al. “Patterns of Biodiversity and Limits to Adaptation in Time and Space.” Evolution and Speciation, edited by J.R. R. K. Butlin and D. Schluter, Cambridge University Press, 2008, pp. 77–101, doi:3816.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova, Jitka, and Nicholas H. Barton. “Speciation through Competition: A Critical Review.” Evolution; International Journal of Organic Evolution, vol. 59, no. 6, Wiley-Blackwell, 2005, pp. 1194–210, doi:10.1111/j.0014-3820.2005.tb01771.x.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton, Nicholas H., and Jitka Polechova. “The Limitations of Adaptive Dynamics as a Model of Evolution.” Journal of Evolutionary Biology, vol. 18, no. 5, Wiley-Blackwell, 2005, pp. 1186–90, doi:10.1111/j.1420-9101.2005.00943.x.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova, Jitka, and P. Stopka. “Geometry of Social Relationships in the Old World Wood Mouse, Apodemus Sylvaticus.” Canadian Journal of Zoology, vol. 80, no. 8, NRC Research Press, 2002, pp. 1383–88, doi:3820.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed